# SDR CALA2023080202395

- Difficulty date: July 31, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N67845
- Make and model: Boeing 737924ER
- Aircraft serial: 42185
- Aircraft time: 27,612 hours, 9,922 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 149A77151
- Condition: Missing
- Location: Belley Fuseladge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ASSY. UNDER KEEL SUMP DRAIN IS MISSING DOOR MEASURES 4 1/2 BY 4.  ACCOMPLISHED CONDITIONAL INSPECTION OF AREA.   PERFORMED INTERIM REPAIR UNDER KEEL BEAM SUMP DRAIN DOOR IAW ECRA 5249-01224. PERFORM PART 2 REPETITIVE INSPECTIONS DAILY AND APPROVED DIP TO PERFORM PART 2 REPETITIVE INSPECTIONS DAILY & PART 3. PERFORMED IMPROVED INTERIM REPAIR PER PART 1A., STEPS 1-6. REVISE DIP PER 1A.7.  REMOVED PANEL 192F TO FACILITATE MAINTENANCE REV.  PERFORMED REMOVED AND REPLACED STRIP ASSY & INSTALLED NEW DOOR IAW SRM 51-40-02.
